# SDR HALA9722

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - MODERATE CORROSION ON LOWER MLG DOUBLER STATION 105 (MIDDLE OF DOUBLER, INBOARD AREA).  REMOVED CORROSION, CLEANED AND TREATED PER SRM 57-10-3.  REPAIRED PER HAL 105.  (M)
